Ibuprofen for headaches
Ibuprofen is one of the universal pain, but it helps from headaches and
What is ibuprofen?
Ibuprofen for a headache are almost always produced in pill form – they can be white or pink, depending on the manufacturer and composition of the shell. In one tablet of 200 mg of ibuprofen directly as active substances, without any additives and impurities, except those that make up the shell (usually it's wax, vanillin, starch, gelatin and certain chemical compounds).
There is also an ointment and syrup for children with similar properties.
How it works?
First of all it is not an analgesic and anti-inflammatory. Ibuprofen also reduces fever. It directionally blocks the process of creating hormones that increase temperature, cause inflammation and pain.
After taking the tablets or suspension they are virtually immediately, within 10 minutes, are absorbed from the stomach and begin to act, so Ibuprofen for a headache is one of the fastest means. Two hours later comes the full effect of the drug, which lasts a total of five hours. Unfortunately, the drug tends to accumulate in the tissues of the joints, but most are excreted via bile and urine.
The dosage of the analgesic
As ibuprofen is assigned to both adults and children, the dosage should be approached with caution:
- Pregnant and nursing mothers, children under 6 years stay is not granted;
- Children up to 12 years – 1 tablet at the reception every 6 hours, not more than 4 tablets a day, there is the weight limit of the child;
- Children 12 years and adults: 1-2 tablets 3-4 times a day. Two tablets are taken only for the immediate blockage of pain attack.
Each pill must occur before a meal, they need to drink water in the amount of not less than 100ml. The maximum dosage is 6 tablets per day, to drink the drug can be no more than after 4 hours after last reception.
Because the drug is not for treatment, and for relieving symptoms until seeking medical attention, the treatment lasts for only 5 days.
If you exceeded the dosage an adult or child by number of pills or frequency of their reception, if child, not to gain 20 kg of weight prescribed the drug, or if the reception was any discomfort from the list below, you should immediately wash the stomach, take the right amount of activated carbon or other absorbent, drink plenty of alkaline drinks and frequently go to the toilet. As soon as possible need to see a doctor.
The symptoms of overdose of ibuprofen:
- Nausea and vomiting;
- Pain in the abdomen;
- Headache anddizziness;
- Lethargy and drowsiness;
- A sharp decline in
Interaction with other medications
If the patient is already taking ibuprofen, are contraindicated, aspirin and similar drugs. The fact that the drug will neutralize the acetylsalicylic acid can cause very unpleasant complications. It can also cause bleeding, including gastrointestinal tract if taken with medications that prevent blood clotting.
Better not take it with any medications that affect the intestines and kidneys.
Unfortunately, ibuprofen, as with any potent drug, an impressive list of side effects:
- Nausea and vomiting;
- Pain in the abdomen;
- Heartburn and flatulence;
- Diarrhea or constipation;
- Loss of appetite;
- The appearance of gastric ulcers;
- Bleeding in the gastrointestinal tract;
- Dryness and even pain in the mouth;
- Mouth ulcers;
- Bronchial spasm;
- Shortness of breath;
- Hearing loss;
- Blurred vision;
- Headache and dizziness;
- Insomnia and nervous disorders;
- Heart failure;
- Kidney failure;
- Disorders of the excretory system;
- The increase in pressure;
- Increased heart rate;
- Allergic reactions of all kinds;
- Anemia of all types;
The appearance of any side effect is treatment for medical assistance.
Ibuprofen is not assigned to pregnant and nursing mothers, children under six years of age and all children weighing less than 20 kg. Also, do not apply it if the patient has a hypersensitivity to the drug. Diseases of the gastrointestinal tract and urinary system, blood diseases and recent surgery, liver/kidney/heart failure are also contraindications. With caution you need to take ibuprofen for older people.
During the course of treatment should avoid drinking alcohol and to perform work requiring concentration.
This pain is extremely inexpensive. Price of ibuprofen in tablets rarely exceeds 30 rubles for a standard pack, ointment costs about 50 rubles. Syrups for children are 200 to 250 rubles.
"Ibuprofen is a powerful but dangerous drug. I bought it for only 20 rubles, and only then read the instructions, now do not want to drink it. I don't want to get stomach ulcers as a fee for getting rid of headaches".
"Ibuprofen is the best painkiller! The price of it is small, you can buy in any pharmacy, but helps at times. Treat them and migraine, just severe headaches. Ifto drink one tablet, nothing bad will happen, so never have any terrible side effects are not even noticed."
"The price of ibuprofen is strange – in some pharmacies almost nothing, in others, with a slightly different name of the same drug is sold at exorbitant prices. The same Nurofen is sky-high, and works absolutely well. So, if you helps Nurofen buy ibuprofen conventional tablets or syrups, it will be the same, but cheaper."